# SDR AU991028

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata MS893E
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 880214561
- Condition: Cracked
- Location: Nlg
- Component: 880214562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR LEFT (P/N 880-21-456-1) AND RIGHT (P/N 880-21-456-2) ATTACHMENT BRACKETS CRACKED.
